# SDR SIMA2020010229007

- Difficulty date: December 29, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N908AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500897
- Aircraft time: 36,491 hours, 31,516 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: Wing Anti-Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ICE CONDITION-A/I INOP WG A/ICE FAIL.DECLARED EMERGENCY.-C/A-PERFORMED OPERATIONAL TEST OF THE ANTI-ICEING SYSTEM IAW EMB 145 AMM 30-00-00-700-802-A. SYSTEM OPERERATES NORMALLY. AIRCRAFT OKAY FOR SERVICE.
